Papular eruption secondary to prolonged application of tetracainelidocaine cream

U. K. Sudhir Nayak, H. Sripathi

Research output: Contribution to journalComment/debate

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)245-246
Number of pages2
JournalJournal of Pakistan Association of Dermatologists
Volume23
Issue number2
Publication statusPublished - 17-09-2013

All Science Journal Classification (ASJC) codes

  • Dermatology

Cite this

@article{b1a573c55b034cbca76a716bddf900f8,
title = "Papular eruption secondary to prolonged application of tetracainelidocaine cream",
author = "{Sudhir Nayak}, {U. K.} and H. Sripathi",
year = "2013",
month = "9",
day = "17",
language = "English",
volume = "23",
pages = "245--246",
journal = "Journal of Pakistan Association of Dermatologists",
issn = "1560-9014",
publisher = "Pakistan Association of Dermatologists",
number = "2",

}

Papular eruption secondary to prolonged application of tetracainelidocaine cream. / Sudhir Nayak, U. K.; Sripathi, H.

In: Journal of Pakistan Association of Dermatologists, Vol. 23, No. 2, 17.09.2013, p. 245-246.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - Papular eruption secondary to prolonged application of tetracainelidocaine cream

AU - Sudhir Nayak, U. K.

AU - Sripathi, H.

PY - 2013/9/17

Y1 - 2013/9/17

UR - http://www.scopus.com/inward/record.url?scp=84883772587&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84883772587&partnerID=8YFLogxK

M3 - Comment/debate

AN - SCOPUS:84883772587

VL - 23

SP - 245

EP - 246

JO - Journal of Pakistan Association of Dermatologists

JF - Journal of Pakistan Association of Dermatologists

SN - 1560-9014

IS - 2

ER -